I’ve started on valacyclovir everyday. It really has been

I’ve started on valacyclovir everyday. It really has been helping to surprises breakouts. Problem is I’ve had a sore scratchy throat and wanting to cough a lot. In choir I had to stop singing, because I got this terrible urge to cough. It feels like I have a cold in my upper throat. I’ve read on line its a side effect of the medication. I have some hoarseness all the time anyways; I think it just exacerbates it. I think I might try taking it only when I have a breakout.

for me (As Needed);
i do 2 tabs every day for three days (total 6 tablet dosage).

maybe the MD can change your Rx to 3X's a week instead?
OR ~ maybe that's why they recommend Acyclovir for "DAILY SUPPRESSANT" Therapy??

ask your provider!

@a_survivor That’s a really good suggestion. It was years ago I tried acyclovir. I didn’t have the throat/coughing issue I have now. I think any time you can limit a med, it’s a good thing. They all come with side effects. My primary doctor, not my gyno, tries to limit meds trying more passive solutions. He only gives medication when it’s absolutely necessary. That’s one thing I like about him.